MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225101
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intraoperative, there is stimulation detection problem with probe.Difficulty for the operator to detect stimulation as changed appearance of the stimulator (the tip of the stimulator is more rounded than usual, making it difficult for the operator to detect stimulation).There was no patient injury.
 
Additional Manufacturer Narrative
Correction for manufacturer details.H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: fdm b17 and fdr c20 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d3 and d4 has been updated.H3: product analysis found that the device and an open pouch were placed in a resealable bag and returned in a plastic sleeve.The pouch was open from 3 of 4 sides and the open sides of the pouch were stapled.There was no damage noted in the construction of the returned device and no contamination observed on the device.The probe tip was compared to the reference probe tip and found no issues with the returned probe tip.The resistance of the entire assembly shall be less than 0.3 ohms, and the actual measurement was 0.29 ohms which was in specification.The probe tip was placed securely into the handle with no issues.The device was connected to a nim system using a 1.0ma stimulating current and 100 v threshold and, while stimulating with a patient simulator, the system consistently returned 1.0ma and a waveform/event tone over 200 v.There was no intermittent behavior while manipulating the tip, connector, or the wire.There were no issues observed during the analysis of the returned device.The complaint was not confirmed, no out of s pecification condition was observed.H6: fdm b21, fdr c21 and fdc d16 codes no longer apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo FL 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo FL 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22111926
Report Number1045254-2025-01428
Device Sequence Number6950899
Product Code ETN
UDI-Device Identifier00763000417024
UDI-Public(01)00763000417024(17)330128(10)0230590826
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225101
Device Catalogue Number8225101
Device Lot Number0230590826
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/04/2025
07/07/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/30/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown